Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

77 years. Persistant skin itching. No relief from any creams. Fatigue, sleeplessness. History of heart attack. Reason for itch?

I am a 77 year old male, weight 170lb 5ft 10ins tall. For a year or more I have suffered from skin itching. I have used emollient creams, and special shower creams, but all to no avail. I am also always tired and weary, and do not sleep well.
Sometime in the past maybe 30 years ago I have had a heart attack, but only diagnosed during a check for other reasons.
Might the itching caused from something that I eat, or from contact with fibres in clothes and upholstery etc. How can I check the source, when there are so many possibilities
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Persistent itch can be seen in hypothyroidism.
please get your thyroid levels checked.
Only medications wont help until the root cause is treated.
Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor